# SDR MALA060492

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- Aircraft time: 13,550 hours, 12,768 cycles
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, NR 4 ENGINE OIL PRESSURE DROPPED TO RED ZONE.  CREW SHUT ENGINE DOWN.  ENGINE VIB CYCLED BETWEEN 1.1 & 1.9. ROUGHLY 1 MINUTE AFTER TAKEOFF NR 4 OIL PRESSURE ILLUMINATED.  NR 4 OIL PSI WAS IN THE RED.  NO VIBRATION WAS FELT ON THE AIRCRAFT.  NR 4 ENGINE CONTINUED TO WINDMILL AFTER SHUTING IT DOWN.  INSTALLED NR 4 ENGINE P/N ON/OFF 2-003-040-15, S/N OFF P07867, S/N ON LF07637.
